Jorge Alberto Olarte
Email: olarte (at) math.tu-berlin.de
I am currently a postdoc at the Technische Universität Berlin working in the Discrete Math and Geometry group led by Michael Joswig. Previously I was a postdoc at the RWTH Aachen University in the Algebra and Representation Theory group led by Ghislain Fourier. I did my PhD at the Freie Universität Berlin and Berlin Math School under the supervision of Francisco Santos.
Here is my PhD Thesis
Here is my CV.
My research interests lie in the intersection of algebraic geometry with combinatorics. In particular, I am interested in matroid theory, toric varieties, tropical geometry and polyhedral subdivisions.
My favorite field of math is math rock.
(with George Balla) The tropical symplectic Grassmannian, to appear in International Mathematics Research Notices arXiv:2103.16512
(with Alex Fink) Presentations of Transversal Valuated Matroids, to appear in Journal of London Mathematical Society arXiv:1903.08288
(with Francisco Santos, Jonathan Spreer and Christian Stump) The EKR property for flag pure simplicial complexes without boundary. Journal of Combinatorial Theory, Series A, Volume 172, 105205 (2020) arXiv:1710.02518
(with Francisco Santos and Jonathan Spreer) Short proof of two cases of Chv\'atal's conjecture. Discrete Mathematics, Volume 342, Pages 2192–2194, (2019). arXiv:1804.03646
(with Marta Panizzut and Benjamin Schröter) On local Dressians of matroids. Algebraic and Geometric Combinatorics on Lattice Polytopes - Proceedings Of The Summer Workshop On Lattice Polytopes, (2019) arXiv:1809.08965
Gammoids pseudomodularity and flatness degree. Electronic Journal of Combinatorics, Volume 22 Issue 1 (2015)